# SDR 98FDEA00547

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Missing
- Location: Nr 1
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND NR 1 TIRE MISSING FROM AXLE.  *S/D*  PERFORM VISUAL INSPECT OF LEFT MAIN GEAR, NO DEFECT NOTED.  REPLACED LEFT O/B AXLE SLEEVE ASSY PER BOEING OVERHAUL MAN 32-12-01.  PER HARD LAND INSP PHASE 1 PER M/M 51-51-61.  REMOVED AND REPLACED NR 1 TIRE AND WHEEL ASSY PER M/M 32-45-01.
